Asymptotic representations of the solutions of essentially nonlinear nonautonomous second-order differential equations
AbstractWe establish asymptotic representations for the solutions of a class of nonlinear nonautonomous second-order differential equations.
How to Cite
Evtukhov, V. M., and M. A. Belozerova. “Asymptotic Representations of the Solutions of Essentially Nonlinear Nonautonomous Second-Order Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 60, no. 3, Mar. 2008, pp. 310–331, https://umj.imath.kiev.ua/index.php/umj/article/view/3158.